Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleSome constructions for real algebraic curves
Author(s) Elisabetta Fortuna, Patrizia M. Gianni, P. Parenti
TypeArticle in Journal
AbstractWe address two basic questions for real algebraic curves. The first one is how to decide whether a real algebraic curve in the n -projective space contains some real point. We present an algorithm that reduces the original question to deciding whether the zero-set of a zero-dimensional ideal contains real points. The second part of the paper is devoted to giving necessary and sufficient conditions for the existence of a real line disjoint from a given real plane algebraic curve. An algorithm for testing whether these conditions are fulfilled is given.
KeywordsReal algebraic curves, Algorithms, Gröbner bases, Multi-tangents
URL http://www.sciencedirect.com/science/article/pii/S0747717105001021
JournalJournal of Symbolic Computation
Pages1169 - 1179
NoteApplications of Computer Algebra (ACA) 2001 and 2002 ACA Applications of Computer Algebra (ACA) 2001 and 2002
Translation No
Refereed No